Corrections to “The Eisenstein constant”. (English) Zbl 0813.11064

The authors correct their article [Duke Math. J. 65, No. 1, 23-43 (1992; Zbl 0770.11051)].
In section 1, the estimation \(| D_ \mu |_ \infty \leq \mu^ n (2n-1)\)! \(H^{2n-1}\) should be corrected by replacing \(H\) by \(H(1+m)\). In section 2 (page 31, line 10), the inclusion \(W_{| P |^ c} \subset U_ c\) is not correct. The authors conclude with a simplification of the proof of Lemma 2.1.


11S05 Polynomials


Zbl 0770.11051
Full Text: DOI


[1] Bernard M. Dwork and Alfred J. van der Poorten, The Eisenstein constant , Duke Math. J. 65 (1992), no. 1, 23-43. · Zbl 0770.11051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.